首页    期刊浏览 2022年05月28日 星期六
登录注册

文章基本信息

  • 标题:Approximation theory of matrices based on its low ranking and stochastic computation
  • 本地全文:下载
  • 作者:Behrouz Fathi-Vajargah ; Ateyeh Jahanbin
  • 期刊名称:Advances in Computer Science and its Applications
  • 印刷版ISSN:2166-2924
  • 出版年度:2012
  • 卷号:2
  • 期号:1
  • 页码:270-280
  • 语种:English
  • 出版社:World Science Publisher
  • 摘要:This work presents that the way to use the successful approximation of a desired matrix based on stochastic and SVD algorithms and compared their results together.
  • 关键词:Low rank;Randomized algorithm;Monte Carlo method;Singular value decomposition;Matrix multiplication.
国家哲学社会科学文献中心版权所有